Clarityn 10mg 7 Tablets
Clarityn tablets contain the active substance loratadine which belongs to a class of medicines called “antihistamines”. Clarityn helps to reduce your allergy symptoms by stopping the effects of a substance called “histamine”, which is produced in the body when you are allergic to something.
Adults and children over 12 years of age: 10 mg once daily (one tablet once daily).
Children 2 to 12 years of age are dosed by weight:
Body weight more than 30 kg: 10 mg once daily (one tablet once daily).
Body weight 30 kg or less: The 10 mg strength tablet is not appropriate in children with a body weight less than 30 kg. There are other formulations more suitable for children 2 to 12 years old with body weight 30 kg or less.
The safety and efficacy of Clarityn in children under 2 years of age have not been established. No data are available.
Patients with hepatic impairment
Patients with severe liver impairment should be administered a lower initial dose because they may have reduced clearance of loratadine. An initial dose of 10 mg every other day is recommended for adults and children weighing more than 30 kg.
Patients with renal impairment
No dosage adjustments are required in patients with renal insufficiency.
No dosage adjustments are required in the elderly.
Method of administration
Oral use. The tablet may be taken without regard to mealtime.
Always read the instructions before use